# SDR DALA2022041102521

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 29,570 hours, 3,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 FABRICATE SEAT TRACK SECTION -Y1959 SECTION BTW FR31 TO FR37 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE (1 E/A ) LOCATED AT -Y1959 SECTION BTW FR 31 TO FR 37 IN PASSENGER CABIN AS PER AIRBUS 330 SRM 53-21-15-02A. (2186393)
